MathSciNet Relay Station
MathSciNet bibliographic data
MR41839 (13,9b) 20.0X
Bruck, R. H. On a theorem of R. Moufang. Proc. Amer. Math. Soc. 2, (1951). 144–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement